×

zbMATH — the first resource for mathematics

General boundary value problems for elliptic partial differential equations. (English) Zbl 0087.30204

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Agmon, J. D’Analyse Math. 6 pp 183– (1958)
[2] Agmon, Comm. Pure Appl. Math. 12 (1959)
[3] On coercive integro-differential quadratic forms, Conf. on Partial Differential Equations, University of Kansas, 1954, Tech. Report No. 14, pp. 94–106.
[4] Aronszajn, Rend. Circ. Mat. Palermo, Ser. 2 2 pp 1– (1953)
[5] Elliptic partial differential equations (including numerical methods), Seminar in Applied Mathematics, Boulder, Colorado, 1957.
[6] Browder, Comm. Pure Appl. Math. 9 pp 351– (1956)
[7] Calderon, Acta Math. 88 pp 85– (1952)
[8] Gording, Math. Scand. 1 pp 55– (1953) · Zbl 0053.39101
[9] Hörmander, Acta Math. 99 pp 225– (1958)
[10] John, Comm. Pure Appl. Math. 3 pp 273– (1950)
[11] John, Comm. Pure Appl. Math. 5 pp 327– (1953)
[12] Lax, Comm. Pure Appl. Math. 8 pp 615– (1955)
[13] and , Parabolic Equations, Contributions to the Theory of Partial Differential Equations, Ann. of Math. Studies, Princeton University Press, 1954, pp. 167–190.
[14] Lions, Ann. of Math. 64 pp 207– (1956)
[15] Lopatinski, Ukrain. Mat. Zhurnal. 8 pp 648– (1955)
[16] Nirenberg, Comm. Pure Appl. Math. 8 pp 648– (1955)
[17] The differentiability of weak solutions of elliptic partial differential equations, Lecture, Princeton University, 1958.
[18] On elliptic partial differential equations, Lecture Notes, Pisa, Italy, 1958.
[19] Schechter, Amer. J. Math. 79 pp 431– (1957)
[20] Schechter, Comm. Pure Appl. Math. 11 pp 153– (1958)
[21] Schechter, Comm. Pure Appl. Math. 12 pp 37– (1959)
[22] Schechter, Comm. Pure Appl. Math. 12 (1959)
[23] Bull. Amer. Math. Soc. 64 pp 371– (1958)
[24] Théorie des Distributions I, Hermann et Cie., Paris, 1950.
[25] Functional spaces, functional completion, and differential problems, Conf. on Partial Differential Equations, Univ. of Kansas, Tech. Rep. No. 14, 1954.
[26] On a theorem of functional analysis, Mat. Sbornik, N. S. 4, 1938, pp. 471–497.
[27] Friedrichs, Comm. Pure Appl. Math. 6 pp 299– (1953)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.